MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS5S10L
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when the investigation is complete.
 
Event or Problem Description
Allegedly, instability.The doctor removed the poly and replaced it with a 17mm.One was wasted.
 
Additional Manufacturer Narrative
Updated event problem codes and patient information.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9350839
Report Number3010536692-2019-01143
Device Sequence Number19429439
Product Code HRY
UDI-Device IdentifierM684EIS5S10L1
UDI-PublicM684EIS5S10L1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S10L
Device Catalogue NumberEIS5S10L
Device Lot Number1533578
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/23/2019
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date02/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;